Visual deficit possibly caused by lutetium-177 PSMA treatment.

Author(s) van Kalmthout, L.; Stam, A.; Gans, R.; Lam, M.
Journal BMJ Case Rep
Date Published 2018 Oct 08
Abstract

This report describes a case of a 54-year-old man who underwent lutetium-177-PSMA therapy in the setting of metastatic castration-resistant prostate cancer (mCRPC) in the University Medical Center Utrecht. Following administration of the second cycle, patient presented with a slowly impairing, bilateral visual loss. This clinical presentation was most likely the result of the high intracranial pressure due to impediment of cerebrospinal fluid circulation, possibly related to obstructive dural thickness, being either caused by dural and/or leptomeningeal metastases of advanced mCRPC or by local radiation effects following lutetium-177-PSMA therapy. Describing this case, we aim to add to the discussion on Lu-PSMA safety, in which prospective research will ultimately offer definite answers.

DOI 10.1136/bcr-2018-225508
ISSN 1757-790X
Citation van Kalmthout L, Stam A, Gans R, Lam M. Visual deficit possibly caused by lutetium-177 PSMA treatment. BMJ Case Rep. 2018;2018.

Related Applications, Forms & Industries